An asymptotic solution of ordinary second order differential equations
Differencialʹnye uravneniâ, Tome 7 (1971) no. 11, pp. 2111-2114
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_11_a23,
author = {B. I. Medvedev},
title = {An asymptotic solution of ordinary second order differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2111--2114},
year = {1971},
volume = {7},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_11_a23/}
}
B. I. Medvedev. An asymptotic solution of ordinary second order differential equations. Differencialʹnye uravneniâ, Tome 7 (1971) no. 11, pp. 2111-2114. http://geodesic.mathdoc.fr/item/DE_1971_7_11_a23/